# SDR AALA200802710

- Difficulty date: October 9, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 59,937 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY ESCAPE PATH LIGHT IN AFT SIDEWALL PANEL IN TAILCONE HAS WIRES DISCONNECTED.  SECURED WIRES FOR EMERGENCY LIGHT IN AFT SIDEWALL PANEL IN TAILCONE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
